数学研究通讯

2019, v.35(03) 273-282

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

The Transfer Ideal under the Action of a Nonmetacyclic Group in the Modular Case
The Transfer Ideal under the Action of a Nonmetacyclic Group in the Modular Case

JIA PAN-PAN;NAN JI-ZHU;

摘要(Abstract):

Let Fq be a finite field of characteristic p(p≠= 2) and V_4 a four-dimensional F_q-vector space. In this paper, we mainly determine the structure of the transfer ideal for the ring of polynomials F_q[V_4] under the action of a nonmetacyclic p-group P in the modular case. We prove that the height of the transfer ideal is 1 using the fixed point sets of the elements of order p in P and that the transfer ideal is a principal ideal.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF (11771176) of China

作者(Author): JIA PAN-PAN;NAN JI-ZHU;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享